| Model Number |
G49969 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/28/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that there was a split in the front end of the ureteral stent.It was further noted that the stent was torn starting at the first sideport and ending before going through the tip.The physician used another device to complete the procedure and no patient harms were reported.